# SDR K11A2017081673201

- Difficulty date: August 16, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N732CK
- Make and model: Boeing 737405
- Aircraft serial: 24271
- Aircraft time: 64,958 hours, 43,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR EMERGENCY EXIT LIGHT INOPERATIVE, REPLACED THE LAMPS IN THE EMERGENCY LIGHT IAW AMM 31-51-11, OPS CHECKED GOOD.
